# SDR SWAA2021080591805

- Difficulty date: July 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241XF TOP SURFACE LAYERS DELAMINATED STA 890 ; / [01] CLEANED AT AFT CABIN PANEL 241 XF AS PER B 53-00-50-2R-11; [02] VERIFIED STEP 1. OK TO APPLY REPAIR.; [03] REPAIRED AT AFT CABIN FLOOR PANEL 241 XF AS PER B737 SRM 53-00-50-2R-11; [04] VERIFIED STEP 3; [05] CLEANED AT AFT CABIN PANEL 241XF AS PER B737 SRM 53-00-50-2R-1; [06] REPAIRED AT AFT CARGO PANEL 241XF AS PER B737 SRM 53-00-50-2R-1; [07] MEASUREMENTS; [08] VERIFIED FINAL STATEMENT AND MEASUREMENTS; [09] CORRECTION IN REFERENCE IN STEP 5: CLEANED AT AFT CARGO FLOOR PANEL 241XF AS PER B737 SRM 53-00-50-2R-11; [10] CORRECTION IN REFERENCE IN STEP 6: REPAIRED AT AFT CARGO PANEL 241XF AS PER B737 SRM 53-00-50-2R-11
